Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 6 > No. 3


A New Family of Heavy Tailed Symmetric Distribution for Modeling Financial Data

PP: 577-586
Nitha K. U., Krishnarani S. D.,
In this article we study a new family of distributions in the real line. The proposed model can be seen as a suitable model for fitting symmetric and kurtotic datasets. It arises as a mixture of the Laplace and bilateral gamma densities. We study some of its analytical properties and estimate the unknown parameters using maximum likelihood method. Algorithm of simulation and applications to the real dataset of monthly interest rate data are presented. An asymmetric generalization of the new model is discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved